| Model Number |
M006R8403920 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Approximated to (b)(6) 2020 based on the date the manufacturer became aware of the event.The complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6)2020 that a flexiva id 365 laser fiber was used in a lithotripsy with holmium laser procedure in the kidney performed on an unknown date.Reportedly, the laser unit used was a lumenis laser console.According to the complainant, during the procedure, the laser fiber broke at the connection to the laser console after laser activation.The procedure was completed with another flexiva id 365 laser fiber.There were no patient complications reported as a result of this event.